# SDR SWAA2023051724734

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL 221BF UPPER FACESHEET HAS AN AREA OF PULLED STRANDS.<[01] FLOOR PANEL 221BF WAS REPLACED WITH A SERVICEABLE FLOOR PANEL ON FAULT TTG8Q00KBJAJ.;[02] PANEL REPLACED. JOB COMPLETE
